# SDR CKSA98711

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818CK
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Filter
- Condition: Dirty
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NASI SYSTEM PRODUCES BURNT ODOR IN CRUISE FLIGHT WITH BLEEDS IN LOW BOTH NASI'S ON.  CLEANED NASI SYSTEM FILTERS AS PER DC-8 MM NASI MM 21-00-0.  OPS CHECK GOOD ON GROUND.
